# SDR SWAA2023090589946

- Difficulty date: August 16, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 33,166 hours, 15,556 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 241FF HAS MULTIPLE DENTS AND PULLING FIBERS<[01] REPLACED WITH NEW FROM STOCK PANEL PER AMM 53-21-00. SEE TTG8Q00M1D4J FOR INSTALLATION.
